# SDR SWIA20250418225

- Difficulty date: February 25, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS589.0 FORWARD FLANGE HAS MULTIPLE AREAS OF CORROSION  BETWEEN STGR19L  AND STGR20R (C-CHECK RO 04/17/2025)REPAIRED DAMAGE BY BLENDING AT F.S. 589.00 FRAME BETWEEN STR 19L AND STR 20R REF REO 601R-53-61-8307 REV -- DATED 2025-03-31 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECKS PASSED. SEE CONTINUE CARD FOR DETAILS.
